# SDR SWIA200921498

- Difficulty date: March 8, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 17,480 hours, 13,421 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Corroded
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, WEATHER RADAR ANTENNA CORRODED.  REPLACED PER AMM.
